Alert archive / Illinois / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 89, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at May 26, 2017, 5:43 PM CDT for Vermilion County, Illinois. It was in force for 47 min. 14 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2017, 5:43 PM CDT (22:43 UTC)
- Expired
- May 26, 2017, 6:30 PM CDT
- In force
- 47 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
County Vermilion County, IL
The radar
The Lincoln radar (KILX), 138 km from the middle of the area, began a volume at 22:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 5:43 PM CDT | HAIL 2 | 3 W Hoopeston, IL | LASTING 4 MINUTES....BREAKING WINDSHIELDS...ON ROUTE 9 WEST OF HOOPESTON. |
| May 26, 5:48 PM CDT | TSTM WND GST 75 | 5 W Rossville, IL | |
| May 26, 5:48 PM CDT | HAIL 2 | 5 W Rossville, IL | WIND-DRIVEN HAIL DID EXTENSIVE TO SIDING AND ROOF OF A HOUSE. |
| May 26, 5:52 PM CDT | TSTM WND DMG | 3 Wnw Alvin, IL | TREES SNAPPED NEAR ILLINOIS ROUTE 1 SOUTH OF 3200 N ROAD |
| May 26, 5:52 PM CDT | TORNADO | 2 Nw Alvin, IL | TREE SNAPPED...MINOR DAMAGE TO HOUSE ROOF AND SIDING...ATTIC WINDOW BROKEN...SIDING ALSO BLOWN OFF GARAGE. |
| May 26, 5:54 PM CDT | TSTM WND DMG | 2 Nw Rossville, IL | POLE BARN DESTROYED NEAR COUNTRY CLUB...ROOF AND WALLS WERE BLOWN ABOUT 300 YARDS INTO THE FIELD TO THE SOUTH-SOUTHWEST...TREE ALSO SNAPPED IN HALF. |
| May 26, 5:58 PM CDT | TSTM WND DMG | Rossville, IL | LARGE TREE LIMB BLOWN DOWN ON THE SOUTH SIDE OF ROSSVILLE...POWER LINES ALSO BLOWN DOWN ON SUMMIT STREET. |
| May 26, 5:58 PM CDT | HAIL 1.75 | Rossville, IL | |
| May 26, 6:00 PM CDT | TSTM WND GST 80 | Rossville, IL | NUMEROUS TREES BLOWN DOWN...STREET LIGHT DAMAGED...LARGE TREE LIMB BLOWN DOWN ON A CAR...FENCE BLOWN OVER. |
| May 26, 6:00 PM CDT | HAIL 2 | 2 W Hoopeston, IL | UP TO 2 INCH DIAMETER HAIL REPORTED WEST OF HOOPESTON...HAIL DRIFTS OF 1.5 TO 3 FEET IN FLOODED AREAS OF WEST HOOPESTON |
| May 26, 6:06 PM CDT | TSTM WND GST 70 | 1 N Bismarck, IL | |
| May 26, 6:10 PM CDT | HAIL 1 | 3 W Bismarck, IL | PEAK WIND GUST OF 42 MPH WITH QUARTER SIZE HAIL WHICH BROKE LIGHT POLE. LOST POWER FOR 11 HOURS. |
| May 26, 6:15 PM CDT | TSTM WND DMG | Bismarck, IL | NUMEROUS TREES...POWER LINES...AND POWER POLES BLOWN DOWN. |
| May 26, 6:25 PM CDT | HAIL 0.88 | 5 Ne Danville, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 2:45 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.7 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1724 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 151 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
633
WUUS53 KILX 262243
SVRILX
ILC183-262330-
/O.NEW.KILX.SV.W.0089.170526T2243Z-170526T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
543 PM CDT FRI MAY 26 2017
The National Weather Service in Lincoln has issued a
* Severe Thunderstorm Warning for...
Northern Vermilion County in east central Illinois...
* Until 630 PM CDT
* At 543 PM CDT, severe thunderstorms were located along a line
extending from 6 miles northeast of Rossville to Rankin, moving
east at 60 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Hoopeston, Rossville, Potomac, Rankin, Bismarck, Henning, Armstrong
and Alvin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 800 PM CDT for east central
Illinois.
LAT...LON 4018 8753 4033 8793 4037 8794 4049 8793
4049 8753
TIME...MOT...LOC 2243Z 281DEG 54KT 4042 8756 4044 8790
HAIL...1.75IN
WIND...60MPH
$$
Barker2 follow-up statements
407
WWUS53 KILX 262254
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
554 PM CDT FRI MAY 26 2017
ILC183-262330-
/O.CON.KILX.SV.W.0089.000000T0000Z-170526T2330Z/
Vermilion-
554 PM CDT FRI MAY 26 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHERN VERMILION COUNTY...
At 554 PM CDT, severe thunderstorms were located along a line
extending from 6 miles east of Rossville to near Rankin, moving east
at 35 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Hoopeston, Rossville, Potomac, Rankin, Bismarck, Henning, Armstrong
and Alvin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 800 PM CDT for east central
Illinois.
LAT...LON 4018 8753 4033 8793 4037 8794 4049 8793
4049 8753
TIME...MOT...LOC 2254Z 291DEG 30KT 4039 8755 4041 8789
HAIL...1.75IN
WIND...60MPH
$$
Barker586
WWUS53 KILX 262302
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
602 PM CDT FRI MAY 26 2017
ILC183-262330-
/O.CON.KILX.SV.W.0089.000000T0000Z-170526T2330Z/
Vermilion-
602 PM CDT FRI MAY 26 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHERN VERMILION COUNTY...
At 602 PM CDT, a severe thunderstorm was located near Rossville, or
11 miles southwest of Talbot, moving east at 35 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Hoopeston, Rossville, Henning and Alvin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 800 PM CDT for east central
Illinois.
LAT...LON 4025 8753 4036 8786 4049 8782 4049 8753
TIME...MOT...LOC 2302Z 281DEG 32KT 4038 8760
HAIL...1.75IN
WIND...70MPH
$$
BarkerWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 2:59 PM CDT, 2 hours 44 minutes earlier.
Area forecast discussion, May 26, 2:59 PM CDT, 2 hours 44 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 259 PM CDT Fri May 26 2017 .SHORT TERM...(This evening through Saturday) ISSUED AT 259 PM CDT Fri May 26 2017 Clusters of thunderstorms along the southern periphery of an MCV will track across north-central Illinois this afternoon into the early evening. Based on radar trends and output from the HRRR and 3km NAM, it appears locations along/north of the I-74 corridor will be impacted through about 00z/7pm. As a result, have increased PoPs to likely across this area through the remainder of the afternoon. Once this system races into Indiana, it will drag a weak cold front southward into central Illinois this evening. With strong WAA occurring throughout the entire depth of the atmosphere, mid-level capping will be strong enough to prevent much convection from developing along the trailing front. Have therefore only carried slight chance PoPs across the southern two-thirds of the KILX CWA from mid-evening through the overnight hours. With the boundary in the vicinity, winds are expected to become light/variable. Given increasing boundary layer moisture (both from advection and any rainfall that occurs this afternoon), think fog will develop tonight. HRRR continues to show fog developing along the I-74 corridor by around midnight, then spreading further southward across the remainder of the area as the night progresses. Have added patchy fog across the board accordingly. Frontal boundary will stall along the I-70 corridor late tonight through Saturday and will eventually serve as a focusing mechanism for strong to potentially severe convection late Saturday. Latest models have continued to trend later with the next round of storms, with most high-res solutions shifting the emphasis into the evening. Given good consensus that Saturday will be dry, have dropped PoPs until late in the afternoon across the far SW CWA. Main event will arrive Saturday evening, with models still not set on an exact timing just yet. NAM/GFS are the fastest models, with convection developing upstream across Kansas during the afternoon...then tracking eastward along the boundary and arriving in west-central Illinois by early evening. Meanwhile, other convective-allowing models such as the WRF-NMM and WRF-ARW delay the arrival of the convection until late evening into the overnight hours. Storm mode by the time the system arrives will be linear, so damaging wind gusts with an isolated tornado threat would be most probable. At this time, have gone with likely PoPs across the western half of the CWA during the evening, then further east to the Indiana border after midnight. If trends continue, the timing may eventually need to be adjusted a bit later. && .LONG TERM...(Saturday night through Friday) ISSUED AT 259 PM CDT Fri May 26 2017 Once the Saturday night wave of convection passes to the east, it will give the stalled frontal boundary a push to the south on Sunday. Airmass destabilizes ahead of the front by afternoon, resulting in scattered thunderstorm development primarily along and south of I-70. Have included 30 PoPs across this area, with little or no precip expected further north across the remainder of the area. High temperatures on Sunday will reach the middle to upper 70s. Pronounced upper low will dig southward through Ontario into the Great Lakes early next week, resulting in a cooling trend across central Illinois. A weak surface trough will sink southward around the parent low on Monday, potentially bringing a few showers. Convergence along the boundary will be weak and with the main upper cold core still to the north, think areal coverage of precip will remain low. As a result, have only mentioned slight chance PoPs for showers/thunder along and north of I-74 Monday afternoon. Cool/dry conditions will prevail Monday night into Tuesday before the next potential system spreads showers across south-central Illinois Tuesday night. After that, mainly dry weather is expected until a stronger system brings the next chance for rain by Friday. && .AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon) Issued at 1253 PM CDT Fri May 26 2017 A cluster of thunderstorms has developed across west-central Illinois early this afternoon and will continue tracking eastward over the next several hours. Based on radar trends, have included TEMPO thunder at KPIA between 18z and 20z. Further east, have only gone with VCTS at KBMI and KCMI until convective certainty and timing become better established. Once this wave passes, it will push a weak cold front southward into the area this evening. Isolated convection may develop along the boundary, so have included VCTS at both KSPI and KDEC between 21z and 01z. After that, winds will become light/variable and fog development will become an issue. HRRR suggests fog will first develop along the I-74 corridor where rain will be most prevalent this afternoon by around 06z...then will develop/spread southward toward dawn. Have therefore reduced visbys around midnight, with widespread IFR ceilings and visbys down to around 2 miles between 09z and 13z. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Barnes LONG TERM...Barnes AVIATION...Barnes
Hazardous weather outlook, May 26, 3:19 PM CDT, 2 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 319 PM CDT Fri May 26 2017 ILZ027-028-272030- Knox-Stark- 319 PM CDT Fri May 26 2017 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TONIGHT... No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... A series of disturbances will bring periodic thunderstorm chances from Saturday evening through Sunday. At this time it appears that a few strong to severe storms will be possible Saturday evening, with large hail and damaging winds possible. Isolated thunderstorms are possible on Monday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected through tonight. ILZ029>031-036>038-041>046-053-055-057-272030- Champaign-De Witt-Douglas-Edgar-Fulton-Logan-Macon-Marshall-Mason- McLean-Peoria-Piatt-Tazewell-Vermilion-Woodford- 319 PM CDT Fri May 26 2017 This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois and west central Illinois. .DAY ONE...TONIGHT... Scattered thunderstorms will linger into early evening. There is a Slight Risk of severe storms, with large hail and damaging winds possible. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... A series of disturbances will bring periodic thunderstorm chances from late Saturday afternoon through Sunday. At this time it appears that strong to severe storms will be possible mainly Saturday evening, with large hail, damaging winds, and tornadoes possible. Isolated thunderstorms will be possible north of Lincoln on Monday afternoon. Flooding will subside along the Illinois River at Peoria tonight, but will continue downstream through the entire period. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed through 7 pm. ILZ040-047>052-054-056-061-062-066-272030- Cass-Christian-Coles-Cumberland-Effingham-Menard-Morgan-Moultrie- Sangamon-Schuyler-Scott-Shelby- 319 PM CDT Fri May 26 2017 This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois, southeast Illinois and west central Illinois. .DAY ONE...TONIGHT... There is a chance of thunderstorms early this evening. There is a marginal risk of severe storms, with hail and damaging winds possible. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... A series of disturbances will bring periodic thunderstorm chances from late Saturday afternoon through Sunday. At this time it appears that strong to severe storms will be possible mainly Saturday evening, with large hail, damaging winds, and tornadoes possible. Isolated thunderstorms will be possible north of Lincoln on Monday afternoon. Flooding will subside along the Illinois River at Peoria tonight, but will continue downstream through the entire period. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed between 4 pm and 7 pm. ILZ063-067-068-071>073-272030- Clark-Clay-Crawford-Jasper-Lawrence-Richland- 319 PM CDT Fri May 26 2017 This Hazardous Weather Outlook is for portions of east central Illinois and southeast Illinois. .DAY ONE...TONIGHT... There is a chance of thunderstorms later this afternoon and tonight. There is a marginal risk of severe storms with damaging winds and hail possible. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.... A series of disturbances will bring periodic thunderstorm chances from late Saturday afternoon through Sunday. At this time it appears that strong to severe storms will be possible, during late Saturday afternoon into Saturday night and again on Sunday. Flooding will continue along the Wabash River for several more days. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed between 4 pm and 7 pm. Shimon
In the hours before
Local storm report, May 26, 2:55 PM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
255 PM CDT FRI MAY 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 PM HAIL PEORIA 40.74N 89.61W
05/26/2017 M0.88 INCH PEORIA IL TRAINED SPOTTER
AT THE INTERSECTION OF ADAMS AND SPAULDING
&&
SHIMONLocal storm report, May 26, 3:20 PM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
320 PM CDT FRI MAY 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0301 PM HAIL 2 SE EAST PEORIA 40.65N 89.52W
05/26/2017 M1.00 INCH TAZEWELL IL BROADCAST MEDIA
QUARTER SIZED HAIL REPORTED NEAR SPRINGFIELD AND MULLER
0305 PM HAIL CANTON 40.56N 90.04W
05/26/2017 M0.88 INCH FULTON IL EMERGENCY MNGR
0306 PM HAIL EAST PEORIA 40.67N 89.55W
05/26/2017 M1.00 INCH TAZEWELL IL EMERGENCY MNGR
QUARTER SIZE HAIL NEAR MEADOWS AND PLEASANT HILL RD
0306 PM HAIL EAST PEORIA 40.67N 89.55W
05/26/2017 M1.00 INCH TAZEWELL IL EMERGENCY MNGR
AT THE INTERSECTION OF MEADOWS AND PLEASANT HILL RD
0308 PM HAIL MORTON 40.61N 89.47W
05/26/2017 M1.00 INCH TAZEWELL IL EMERGENCY MNGR
QUARTER SIZED HAIL MEASURED NEAR JEFFERSON AND 4TH STREET
&&
EJLLocal storm report, May 26, 4:04 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
404 PM CDT FRI MAY 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM TSTM WND DMG MORTON 40.61N 89.47W
05/26/2017 TAZEWELL IL EMERGENCY MNGR
MANY TREES AND POWERLINES BLOWN DOWN IN MORTON NORTH OF
I-74...INCLUDING NORTH MORTON AVE...AND NEAR TENNESSEE RD
AND LAKELAND RD. TRAFFIC SIGNS ALSO BLOWN DOWN ON HARDING
AVE.
&&
EJLLocal storm report, May 26, 5:04 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
504 PM CDT FRI MAY 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 PM HAIL PEORIA 40.74N 89.61W
05/26/2017 M0.88 INCH PEORIA IL TRAINED SPOTTER
AT THE INTERSECTION OF ADAMS AND SPAULDING
0301 PM HAIL 2 SE EAST PEORIA 40.65N 89.52W
05/26/2017 M1.00 INCH TAZEWELL IL BROADCAST MEDIA
QUARTER SIZED HAIL REPORTED NEAR SPRINGFIELD AND MULLER
0305 PM HAIL CANTON 40.56N 90.04W
05/26/2017 M0.88 INCH FULTON IL EMERGENCY MNGR
0306 PM HAIL EAST PEORIA 40.67N 89.55W
05/26/2017 M1.00 INCH TAZEWELL IL EMERGENCY MNGR
QUARTER SIZE HAIL NEAR MEADOWS AND PLEASANT HILL RD
0306 PM HAIL EAST PEORIA 40.67N 89.55W
05/26/2017 M1.00 INCH TAZEWELL IL EMERGENCY MNGR
AT THE INTERSECTION OF MEADOWS AND PLEASANT HILL RD
0307 PM TSTM WND DMG MORTON 40.61N 89.47W
05/26/2017 TAZEWELL IL EMERGENCY MNGR
MANY TREES AND POWERLINES BLOWN DOWN IN MORTON NORTH OF
I-74...INCLUDING NORTH MORTON AVE...AND NEAR TENNESSEE RD
AND LAKELAND RD. TRAFFIC SIGNS ALSO BLOWN DOWN ON HARDING
AVE.
0308 PM HAIL MORTON 40.61N 89.47W
05/26/2017 M1.00 INCH TAZEWELL IL EMERGENCY MNGR
QUARTER SIZED HAIL MEASURED NEAR JEFFERSON AND 4TH STREET
&&
EJLLocal storm report, May 26, 5:28 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
528 PM CDT FRI MAY 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 PM HAIL RANKIN 40.46N 87.90W
05/26/2017 E2.50 INCH VERMILION IL TRAINED SPOTTER
&&
EJLLocal storm report, May 26, 5:37 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
537 PM CDT FRI MAY 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL 3 W HOOPESTON 40.47N 87.73W
05/26/2017 M1.50 INCH VERMILION IL TRAINED SPOTTER
&&
EJLThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 1:52 PM CDT | Special Weather Statement | ILX | Knox | 38 min |
| May 26, 2:25 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox | 50 min |
| May 26, 2:29 PM CDT | Special Weather Statement | ILX | Peoria | 46 min |
| May 26, 2:34 PM CDT | Severe Thunderstorm Warning | ILX | Peoria, Tazewell, Woodford | 41 min |
| May 26, 3:11 PM CDT | Severe Thunderstorm Warning | ILX | McLean, Tazewell, Woodford | 23 min |
| May 26, 4:05 PM CDT | Severe Thunderstorm Warning | ILX | McLean | 40 min |
| May 26, 5:10 PM CDT | Tornado Warning | ILX | Champaign, Vermilion | 35 min |
| May 26, 6:06 PM CDT | Flash Flood Warning | ILX | Vermilion | 11 hr |
| May 26, 6:21 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 24 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.